MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: selected (b)(6) 2018 (first date of the month of the aware date) as no event date was reported implant dated: selected (b)(6) 2018 (first date of the month of the aware date as no event/implant date was reported).
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 6.0x30x135cm express ld iliac / biliary stent was used for treatment.It was noticed that the stent was extended through calcium and the stent came loose from the balloon, and it dislodge in the arm, and an unspecified 3mm balloon was inserted over an unspecified 035 wire to "post the balloon." no patient complications were reported and the patient was stable.
 
Additional Manufacturer Narrative
Date of event updated from (b)(6) 2018 to (b)(6) 2018.Implant date updated from (b)(6) 2018 to (b)(6) 2018.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/14/2018 08:59 am ct.The report number is being corrected from: 2134265-2018-64151 to: 2134265-2018-63114.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 6.0x30x135cm express ld iliac / biliary stent was used for treatment.It was noticed that the stent was extended through calcium and the stent came loose from the balloon, and it dislodge in the arm, and an unspecified 3mm balloon was inserted over an unspecified 035 wire to "post the balloon." no patient complications were reported and the patient was stable.It was further reported that the stent was retrieved and successfully implanted using an unspecified 3mm balloon that was inserted over an unspecified 035 wire.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8097298
Report Number2134265-2018-63114
Device Sequence Number19519216
Product Code NIO
UDI-Device Identifier08714729579687
UDI-Public08714729579687
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0022709753
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer11/24/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date01/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;